# SDR SIMA200235202

- Difficulty date: December 18, 2002
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N811AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145529
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 1740
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4135 - CREW REPORTED AN ELECTRICAL ODOR IN COCKPIT.  MAINTENANCE REMOVED AND REPLACED THE FORWARD RECIRCULATION FAN IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
